# SDR MALA000142

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 5755 · Spoilers
- Part: Vibration
- Condition: Detected
- Location: Structure
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IN FLIGHT VIBRATION, RETURNED TO RDU.  MAINTENANCE PERFORMED RETURN TO SERVICE TEST AND VISUAL INSPECTION OF FLIGHT SURFACES.  AIRCRAFT GOOD FOR TEST FLIGHT.  COMPLIED WITH TEST FLIGHT, FOUND NO DISCREPANCYS.  NO VIBRATION DURING TAKEOFF OR FLIGHT.  MAINTENANCE FOUND NO ROLL SPOILER OR LIFT SPOILER DEFECT.  AIRCRAFT GOOD FOR SERVICE.
